# SDR SWAA2013070217872

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 11,023 hours, 6,532 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Condition: Locked
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AIR TURNBACK WE INITIATED A DESCENT.  PASSING ABOUT FL210 THE ALTITUDE WARNING HORN ACTIVATED.  PASSING THROUGH APPROXIMATELY 15,000 THE PASS OXYGEN MASKS DEPLOYED & THE PASS OXYGEN LIGHT ILLUMINATED.  FOUND NR 2 ENGINE PRSOV LOCKED OUT.  REACTIVATED NR 2 ENGINE PRSOV IAW AMM.
